RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 3, Pages 420–433 (Mi mz2711)  

This article is cited in 5 scientific papers (total in 5 papers)

Transfer maps for triples of manifolds

Yu. V. Muranova, R. Himenezb

a Vitebsk Institute of Modern Knowledge
b National Autonomous University of Mexico, Institute of Mathematics

Abstract: Transfer maps are closely related to the problem of splitting a homotopy equivalence along a submanifold and with the problem of surgery on a pair of manifolds. In the present paper, we describe relations between various transfer maps for a triple of embedded manifolds.

DOI: https://doi.org/10.4213/mzm2711

Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:3, 387–398

Bibliographic databases:

UDC: 513.83+515.1
Received: 28.03.2003
Revised: 16.05.2005

Citation: Yu. V. Muranov, R. Himenez, “Transfer maps for triples of manifolds”, Mat. Zametki, 79:3 (2006), 420–433; Math. Notes, 79:3 (2006), 387–398

Citation in format AMSBIB
\Bibitem{MurHim06}
\by Yu.~V.~Muranov, R.~Himenez
\paper Transfer maps for triples of manifolds
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 3
\pages 420--433
\mathnet{http://mi.mathnet.ru/mz2711}
\crossref{https://doi.org/10.4213/mzm2711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2251365}
\zmath{https://zbmath.org/?q=an:1128.57032}
\elib{http://elibrary.ru/item.asp?id=9192930}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 3
\pages 387--398
\crossref{https://doi.org/10.1007/s11006-006-0043-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237374700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33646007965}


Linking options:
  • http://mi.mathnet.ru/eng/mz2711
  • https://doi.org/10.4213/mzm2711
  • http://mi.mathnet.ru/eng/mz/v79/i3/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Muranov, R. Jimenez, “Structure sets of triples of manifolds”, J. Math. Sci., 144:5 (2007), 4468–4483  mathnet  crossref  mathscinet  zmath  elib
    2. Jimenez R., Muranov Yu. V., Repovš D., “Splitting along a submanifold pair”, J. K-Theory, 2:2 (2008), 385–404  crossref  mathscinet  zmath  isi  scopus
    3. A. Bak, Yu. V. Muranov, “Splitting a simple homotopy equivalence along a submanifold with filtration”, Sb. Math., 199:6 (2008), 787–809  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Cavicchioli A., Muranov Yu. V., Spaggiari F., “Surgery on pairs of closed manifolds”, Czechoslovak Math. J., 59:2 (2009), 551–571  crossref  mathscinet  zmath  isi  elib  scopus
    5. A. Cavicchioli, Yu. V. Muranov, F. Spaggiari, F. Hegenbarth, “On Iterated Browder–Livesay Invariants”, Math. Notes, 86:2 (2009), 196–215  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:70
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019